MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000602
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Arthritis (1723); Cyst(s) (1800); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 42528200809 - partial articular surface - 66059831.42538000802 - partial tibial cemented - 65833477.Unknown cement.G2: foreign - event occurred in australia.H6: component code: mechanical (g04) - femur.The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee revision 2 years post implantation due to natural knee arthritic condition progression and femoral cysts.It was reported that no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h4; h6; h11.The reported event was confirmed by review of x-rays.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: radiolucency around the femoral component on the ap view with tilt of the femoral component likely representing loosening/subsidence.There is medial compartment joint space narrowing and apparent varus alignment at the knee.A small knee effusion is present.The bone mineral density is decreased and there are subchondral cystic changes in the lateral femoral condyle and patellofemoral compartment osteophytes.Impression: cemented unicompartmental arthroplasty with periprosthetic lucency and malposition of the femoral component concerning for osteolysis and aseptic loosening/subsidence.There is also medial compartment joint space narrowing concerning for polyethylene wear/malposition and apparent varus alignment at the knee the device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PARTIAL FEMUR CEMENTED SIZE 6 RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23057580
Report Number0001825034-2025-02907
Device Sequence Number18288163
Product Code HSX
UDI-Device Identifier00880304808577
UDI-Public(01)00880304808577(17)330710(10)65875855
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42558000602
Device Lot Number65875855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight113 KG